# SDR DALA2025071705370

- Difficulty date: July 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 66,228 hours, 31,782 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3275 DISC: CAPT'S SLIDING WINDOW CHORD ARCING. LET "ANTI ICE L WINDOW" ECAM MESSAGE IN FLIGHT. PERFORMED PERMANENT RESTORATION OF CAP LH SLIDING WINDOW ANTI ICE WIRE HARNESS. CK IS GOOD. PLACARD REMOVED. CLOSED DEFERRAL. OK FOR SERVICE.) DISC: CAPT'S SLIDING WINDOW CHORD ARCING. LET "ANTI ICE L WINDOW" ECAM MESSAGE IN FLIGHT.  FWD TO MCO/PLAC PER MEL 30-42-01. LT SLIDING WINDOW INOP. M PROC C/W. (LP: 5712556)
